MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR; NO MATCH

BOSTON SCIENTIFIC CORPORATION FARASTAR; NO MATCH
Model Number M004PF61M601
Medical Device Problem Codes Device Sensing Problem (2917); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that farastar msm nam was selected for use.It has been mentioned that the first issue was map shifting without patient movement.Tried to adjust the magnet physically to line up the map yet no improvement.Second issue was that while ablating, catheter started to disappear on the screen after about 50-60 ablations.Map shift issue occurred again.Using an external reference and it was routed through the rsm.During one of the cases during the procedure, a lab staff member placed the baylis generator on top of the msm.No errors occurred on the opal system.No patient complications have been reported.The procedure was cancelled.The product is not expected to be returning.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
FARASTAR
Common Device Name
NO MATCH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24663016
Report Number2124215-2026-15756
Device Sequence Number9243924
Product Code QZI
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF61M601
Device Catalogue NumberM004PF61M601
Device Lot Number0107874039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date07/06/2026
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown